# SDR SWAA2023091990429

- Difficulty date: August 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FLOOR BEAM SUPPORT CRACKED AT BS 540; WL 208; LBL 44. (MARKED)<[01] REMOVED AND INSTALLED NEW PART PN 143A5240U31 FLOOR BEAM SUPPORT ON BS 540; WL 208; LBL 44 IAW 51-40-02 DWG 143A0060. AND TABLE MEASUREMENTS COMPLETED;[02] VERIFIED TASK COMPLETE.;[03] REMOVED AND INSTALLED NEW PART PN 143A5240U31 FLOOR BEAM SUPPORT ON BS 540; WL 208; LBL 44 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 143A0060. AND TABLE MEASUREMENTS COMPLETED
